# SDR UPS00831980

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769857613
- Condition: Cracked
- Location: Ws 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E AT STA XS520.168, THE UPPER RIB/END CAP IS CRACKED.  REMOVED AND REPLACED END CAP IAW DWG 5769857 AND SRM 51-1-20D.
